# SDR ASAA2019020328036

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 40,125 hours, 12,033 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AFTER ESTABLISHING THE BLEED FROM A BLEEDS OFF TAKE OFF THE NR 2 BLEED TRIP OFF LIGHT ILLUMINATED. RAN THE BLEED TRIP OFF QRH & THE LIGHT EXTINGUISHED. GROUNDED - YES. BASED ON KNOWLEDGE OF THE PNEUMATIC SYSTEM. BLEED TRIP LIGHT CAME ON AND WAS RESET WITH NO ISSUES. REQUIRES NO MX ACTION AT THIS TIME PER FIM 36-10 TASK 801. ALSO TAKING INTO ACCOUNT INFORMATION FROM THE FLT CREW. NO HISTORY WITH THE LAST 30 DAYS. A/C OK FOR SERVICE.
